# SDR RRAX000362

- Difficulty date: February 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RIGHT WING TIP UPPER SKIN LIGHTNING STRIKE.  BLEND OUT EXCEEDED LIMITS IAW DC-8 SRM.  INSTALLED FILLER AND BONDED AREA WITH DEVCON IAW EO 00-016.  SANDED AND CONTOURED AREA IAW DC-8 SRM 51-1-19 AND EO 00-016.
